Alert archive / Arizona / Frost Advisories in 2013

Frost Advisory 2, NWS Tucson, AZ

November 24, 20136 counties in Arizona

NWS Tucson, AZ issued this frost advisory at Nov 24, 2013, 9:34 AM MST for 6 counties in Arizona. It took effect at Nov 25, 2013, 12:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2013, 9:34 AM MST (16:34 UTC)
In effect from
Nov 25, 2013, 12:00 AM MST
Expired
Nov 25, 2013, 8:00 AM MST
In force
8 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 4.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2013-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2013-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WWUS75 KTWC 241634
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
934 AM MST SUN NOV 24 2013

...MUCH COLDER TONIGHT WITH AREAS OF FROST...

.CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A
COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND
THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND GREENLEE
COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH FREEZING
TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL
COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER
SPOTS AROUND PIMA COUNTY.

AZZ503-504-506>509-250045-
/O.NEW.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS...
CLIFTON...SAFFORD
934 AM MST SUN NOV 24 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
MONDAY. CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL
MOISTURE AND A VERY COLD AIR MASS FOR AREAS OF FROST INCLUDING
OUTLYING AREAS AROUND THE TUCSON METRO AREA.

* IMPACTS...UNTREATED ROADS...BRIDGES...AND OVERPASSES MAY BECOME
  SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE ON A ROAD
  SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF STOPPING
  DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.

* TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL
  COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR OR
  BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH
  TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND
  PORTIONS OF GRAHAM COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
4 follow-up statements
584 
WWUS75 KTWC 242101
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
201 PM MST SUN NOV 24 2013

...MUCH COLDER TONIGHT WITH AREAS OF FROST...

.CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A
COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND
THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND
GREENLEE COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH
FREEZING TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL
COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER
SPOTS AROUND PIMA COUNTY.

AZZ503-504-506>509-250515-
/O.CON.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS...
CLIFTON...SAFFORD
201 PM MST SUN NOV 24 2013

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MST MONDAY...

* IMPACTS...UNTREATED ROADS...BRIDGES...AND OVERPASSES MAY 
  BECOME SLICK AND HAZARDOUS. BLACK ICE IS VIRTUALLY INVISIBLE 
  ON A ROAD SURFACE. USE EXTREME CAUTION AND ALLOW PLENTY OF 
  STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF 
  LEFT UNCOVERED. 

* TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL 
  COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR 
  OR BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH 
  TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND 
  PORTIONS OF GRAHAM COUNTY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
320 
WWUS75 KTWC 250415
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
915 PM MST SUN NOV 24 2013

...MUCH COLDER TONIGHT WITH AREAS OF FROST...

.CLEARING SKIES TONIGHT WILL COMBINE WITH RESIDUAL MOISTURE AND A
COLD AIR MASS FOR AREAS OF FROST INCLUDING OUTLYING AREAS AROUND
THE TUCSON METRO AREA. SOME AREAS OF COCHISE...GRAHAM AND
GREENLEE COUNTIES WILL EXPERIENCE A HARD FREEZE TONIGHT...WITH
FREEZING TEMPERATURES IN SANTA CRUZ AND PORTIONS OF EASTERN PINAL
COUNTY...AND NEAR FREEZING TEMPERATURES POSSIBLE IN SOME COLDER
SPOTS AROUND PIMA COUNTY.

AZZ503-504-506>509-251500-
/O.CON.KTWC.FR.Y.0002.131125T0700Z-131125T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...GREEN VALLEY...VAIL...
MAMMOTH...ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS...
CLIFTON...SAFFORD
915 PM MST SUN NOV 24 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST MONDAY...

* TEMPERATURES...30S ACROSS EASTERN PIMA AND EASTERN PINAL 
  COUNTIES WITH NEAR FREEZING POSSIBLE OUTSIDE OF TUCSON. NEAR 
  OR BELOW FREEZING IN SANTA CRUZ COUNTY. HARD FREEZE WITH 
  TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND 
  PORTIONS OF GRAHAM COUNTY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
991 
WWUS75 KTWC 251043
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
343 AM MST MON NOV 25 2013

AZZ503-251500-
/O.NEW.KTWC.FG.Y.0002.131125T1043Z-131125T1500Z/
/O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
INCLUDING THE CITY OF...NOGALES
343 AM MST MON NOV 25 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING.
EXPECT PATCHY TO AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS
THAN ONE QUARTER OF A MILE UNTIL 8 AM MST THIS MORNING. ALSO...A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING.

* TEMPERATURES...NEAR OR BELOW FREEZING TEMPERATURES WILL OCCUR
  ACROSS MUCH OF SANTA CRUZ COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

AZZ504-506>509-251500-
/O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/
TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...
ORACLE...SIERRA VISTA...BENSON...WILLCOX...DOUGLAS...CLIFTON...
SAFFORD
343 AM MST MON NOV 25 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL BE IN THE 30S ACROSS EASTERN
  PIMA COUNTY AND EASTERN PINAL COUNTY WITH NEAR FREEZING
  TEMPERATURES POSSIBLE OUTSIDE OF TUCSON. A HARD FREEZE WITH
  TEMPERATURES IN THE 20S ACROSS MUCH OF COCHISE COUNTY AND
  PORTIONS OF GRAHAM COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
499 
WWUS75 KTWC 251126
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
426 AM MST MON NOV 25 2013

AZZ507-508-251500-
/O.NEW.KTWC.ZF.Y.0001.131125T1126Z-131125T1500Z/
/O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-
INCLUDING THE CITIES OF...SIERRA VISTA...BENSON...WILLCOX
426 AM MST MON NOV 25 2013

...FREEZING FOG ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZING FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST THIS MORNING.
EXPECT VERY LIGHT ICE ACCUMULATION FROM FREEZING FOG THROUGH 8 AM
MST THIS MORNING.

* TEMPERATURES...A HARD FREEZE WITH TEMPERATURES IN THE 20S ACROSS
  MUCH OF COCHISE COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

A FREEZING FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
ALSO...BE ALERT FOR FROST OR BLACK ICE ON BRIDGE DECKS AND
UNTREATED ROADS.

&&

$$

AZZ503-251500-
/O.CON.KTWC.FG.Y.0002.000000T0000Z-131125T1500Z/
/O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
INCLUDING THE CITY OF...NOGALES
426 AM MST MON NOV 25 2013

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* TEMPERATURES...NEAR OR BELOW FREEZING TEMPERATURES WILL OCCUR 
  ACROSS MUCH OF SANTA CRUZ COUNTY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

AZZ504-506-509-251500-
/O.CON.KTWC.FR.Y.0002.000000T0000Z-131125T1500Z/
TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...
ORACLE...CLIFTON...SAFFORD
426 AM MST MON NOV 25 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL BE IN THE 30S ACROSS EASTERN
  PIMA COUNTY AND EASTERN PINAL COUNTY WITH NEAR FREEZING
  TEMPERATURES POSSIBLE OUTSIDE OF TUCSON. A HARD FREEZE WITH
  TEMPERATURES IN THE 20S ACROSS PORTIONS OF GRAHAM COUNTY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. UNTREATED ROADS...
BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS. BLACK
ICE IS VIRTUALLY INVISIBLE ON A ROAD SURFACE. USE EXTREME CAUTION
AND ALLOW PLENTY OF STOPPING DISTANCE. SENSITIVE OUTDOOR PLANTS
MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this frost advisory went out at Nov 24, 9:30 AM MST, 4 minutes earlier.

Area forecast discussion, Nov 24, 9:30 AM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
930 AM MST SUN NOV 24 2013

.SYNOPSIS...A FEW LINGERING SHOWERS MAINLY EAST OF TUCSON TODAY.
MUCH COLDER TONIGHT WITH AREAS OF FROST. COLD MORNINGS TO START THE
WEEK...OTHERWISE A DRYING TRENDS WITH A GRADUAL WARMING TREND.

&&

.DISCUSSION...SOME PARTIAL AND UNEVEN CLEARING THIS MORNING. PATCHY
FOG BURNING OFF. SCATTERED RAIN AND SNOW SHOWERS MAINLY EAST OF
TUCSON THIS MORNING. SNOW LEVELS AS LOW AS EASTERN VALLEY FLOORS
BRIEFLY THIS MORNING BEFORE LIFTING FAIRLY QUICKLY BACK ABOVE 5K
FEET. STILL ENOUGH MOISTURE AROUND TODAY FOR A FEW LOW TOP BUILDUPS
THIS AFTERNOON.

RATHER COLD AIRMASS IN PLACE WITH COLDEST TEMPERATURES OF THE
SEASON SO FAR IN MANY LOCATIONS TONIGHT. ADD IN RECENT RAINFALL AND
RESIDUAL BOUNDARY LAYER MOISTURE AND WE SHOULD SEE FROST IN MANY
LOCATIONS TONIGHT ALONG WITH ANOTHER ROUND OF PATCHY FOG IN THE
MORNING. SOME RESIDUAL CLOUD COVER MAY TEMPER THIS SOMEWHAT ACROSS
MAINLY NORTHERN ARES OF OUR CWA WITH MOST OF THE REST OF OUR AREA
CLEARING OUT DURING THE EARLY MORNING HOURS AS PER LATEST 12Z NAM
AND GFS TRENDS. HARD FREEZE TERRITORY FOR SOME LOCATIONS OF
COCHISE...GRAHAM AND LOWER ELEVATIONS OF GREENLEE COUNTY WHICH WILL
BE ADDRESSED IN AN EARLY SEASON FROST ADVISORY.

BECOMING BREEZY SOMETIME TUESDAY MORNING WITH A LOW LEVEL EASTERLY
GRADIENT ENHANCEMENT AS A SURFACE HIGH BUILDS DOWN THE FRONT RANGE.
THIS MAY KICK IN EARLY ENOUGH TO MODERATE OVERNIGHT LOWS IN A FEW
SPOTS TUESDAY MORNING. OTHERWISE DRY WITH A WARMING TREND AS A MID
LEVEL RIDGE NEAR THE WEST COAST PHASES ACROSS ARIZONA TUESDAY AND
WEDNESDAY.

&&

.PREV DISCUSSION...FLOW ALOFT WILL BECOME INCREASINGLY SWLY WED-THUR
AS THE UPPER LOW MOVES SEWD WEST OF THE CALIFORNIA COAST. THERE
SHOULD BE ENOUGH UPPER LEVEL MOISTURE TO SUPPORT PARTLY CLOUDY SKIES
WED-THUR. THE 24/00Z GFS/ECMWF WERE SIMILAR WITH WEAKENING THE UPPER
LOW WEST OF THE AREA FRI-SAT. AT THIS TIME...APPEARS THAT A PAUCITY
OF MOISTURE PRECLUDES THE DEPICTION AND MENTION OF PRECIP FOR SE AZ.

&&

.AVIATION...VALID THRU 25/18Z.
ISOLD TO SCT -SHRA/SHSN EAST OF KTUS SHOULD END FROM SW TO NE BY
25/00Z ALTHOUGH A FEW MAY LINGER NE OF KSAD THROUGH 25/18Z.
MEANWHILE EXPECT ISOLD MT IFR CIGS NEAR MOUNTAIN SLOPES AND MORE
OCNL MVFR CIGS EAST OF KTUS. PATCHY IFR VSBYS IN FOG ARE POSSIBLE
IN VALLEYS AND IFR CIGS NEAR MT SLOPES TOWARD MORNING. SURFACE WINDS
WILL BE GENERALLY LESS THAN 10 KTS THROUGH MONDAY MORNING.
AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS WILL
MAINLY OCCUR EAST OF TUCSON TODAY BUT DECREASE FROM SW TO NE THROUGH
MONDAY MORNING. THEREAFTER...DRY CONDITIONS WILL PREVAIL AREA WIDE
MONDAY NIGHT THROUGH SATURDAY. NORMAL DIURNAL WIND TRENDS WILL OCCUR
DURING MUCH OF THE UPCOMING WEEK EXCEPT FOR SOME GUSTY EAST WINDS ON
TUESDAY. A WARMING TREND WILL PREVAIL DURING THE UPCOMING WEEK.

&&

.CLIMATE...THE STORM TOTAL RAINFALL /OR 3-DAY STORM TOTAL AMOUNT/
RECORDED AT THE TUCSON INTERNATIONAL AIRPORT IS 2.10 INCHES. THIS
AMOUNT /2.10 INCHES/ IS THE THIRD WETTEST NOVEMBER 3-DAY RAIN EVENT
IN TUCSON. THE HIGHEST AMOUNT IS 2.83 INCHES IN 1895 FOLLOWED BY
2.39 INCHES IN 1900. THE NOVEMBER 2013 TOTAL RAINFALL TO DATE IS
2.22 INCHES...AND THIS IS THE SEVENTH WETTEST NOVEMBER ON RECORD.
THE 2013 TOTAL RAINFALL-TO-DATE IS 7.70 INCHES. THUS...THE 3-DAY
STORM TOTAL AMOUNT ACCOUNTS FOR 27.3 PERCENT OF THE RAINFALL
RECORDED TO DATE AT THE TUCSON INTERNATIONAL AIRPORT.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY TONIGHT INTO
MONDAY MORNING FOR MANY SOUTHEAST ARIZONA VALLEYS ABOVE 2800 FEET
INCLUDING AZZ503-504-506>509.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

MEYER/DROZD/FRANCIS

Nearby

Frost Advisories in Arizona, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.